The topological degree method for equations of the Navier-Stokes type
V. T. Dmitrienko and
V. G. Zvyagin
Abstract and Applied Analysis, 1997, vol. 2, 1-45
Abstract:
We obtain results of existence of weak solutions in the Hopf sense of the initial-boundary value problem for the generalized Navier-Stokes equations containing perturbations of retarded type. The degree theory for maps A − g , where A is invertible and g is 𝒜 -condensing, is used.
Date: 1997
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2/651064.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2/651064.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:651064
DOI: 10.1155/S1085337597000250
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().